RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1978, Number 4, Pages 3–10 (Mi ivm5751)  

Entire functions that are represented by Dirichlet series

Kh. B. Babaev


Full text: PDF file (357 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1978, 22:4, 1–7

Bibliographic databases:
UDC: 517.537.6
Received: 30.04.1975

Citation: Kh. B. Babaev, “Entire functions that are represented by Dirichlet series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, no. 4, 3–10; Soviet Math. (Iz. VUZ), 22:4 (1978), 1–7

Citation in format AMSBIB
\Bibitem{Bab78}
\by Kh.~B.~Babaev
\paper Entire functions that are represented by Dirichlet series
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1978
\issue 4
\pages 3--10
\mathnet{http://mi.mathnet.ru/ivm5751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=505318}
\zmath{https://zbmath.org/?q=an:0408.90054|0386.30012}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1978
\vol 22
\issue 4
\pages 1--7


Linking options:
  • http://mi.mathnet.ru/eng/ivm5751
  • http://mi.mathnet.ru/eng/ivm/y1978/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:43
    Full text:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021